View Full Version : Did you have finasteride side effects at first but pushed forward and they went away?

10-21-2014, 01:29 AM
I haven't had much luck with fin myself as I'm experiencing some sides.

Back in May I took 0.5mg a day for 5 days, I had to stop because it was almost impossible to get erections, my testicles were cold and tingly, and my nipples were soft and slightly larger.

Fast forward to now, I've been slowly increasing my dosage by taking portions of a 1mg pill.

sep.14 - 1/8 mg
sep.21 - 1/8 mg
sep.27 - 1/8 mg
oct.03 - 1/8 mg
oct.06 - 1/4 mg
oct.10 - 1/4 mg
oct.14 - 1/4 mg
oct.16 - 1/4 mg

For the last few days the sides are back, I can't get a normal erection. maybe 60% at best and goes away fast. My nipples are also softer and slightly larger but not much.

Did you have side effects at first but pushed forward and they went away?

I really need your help because my doctor is not educated on this subject.

10-22-2014, 11:20 AM
I had shooting pains in my groin for the first few months, they would come and go. No problems maintaining an erection, might be a little less active these days though.

10-22-2014, 11:24 AM
I'd say I had minor side-effects, but just could've been due to my body adjusting to the drug.

my semen was a little liquidy, dont remember much beyond that. Really hasnt affected me at all after the first month or two.

But im an agressive hairloss sufferer and this stuff didnt do much more than slow down my hairloss.

10-22-2014, 02:44 PM
Will keep you updated on this. I started finasteride 3 days ago and can feel a weird feeling in my breast, almost like they are more sensitive. My doc said that breast tenderness is a common side effect of finasteride/dutasteride, so I'm going to keep taking it and see if the sides get worse.

Also, I feel much more tired but this can be my body adjusting to the hormonal change taking place. Will also see how this side effect is going to develop/disappear.

Haven't had any effect on libido yet, my erections are the same too. Semen is maybe a bit more watery but that's all.

I'm also curious to wether finasteride side effects slowly went away with time, especially the breast tenderness. Like I said, my doc says it's normal but I have my doubts...

10-22-2014, 03:52 PM
Sigh. Early on I remembered reading some guy saying that maybe just tolerating sides for the first year would get you through them, of course that was just the dime a dozen conjecture we see in every single hair thread all over the internet. Seven months later and I've only developed more problems overall. Although a few weird sides were short lived, like quivering facial muscles, dizziness, and something like hypotension.

10-23-2014, 02:29 AM
side effects of finasteride for my friends has been varied. However in most cases side effects persisted and did not disappear.

10-30-2014, 12:32 PM
Most people I've spoken to had them go away after a short period.

Plan C
10-30-2014, 12:58 PM
When I first started dut, my d*ck didn't work for about a week. I persevered though and now I'm side effect free. If anything, in the long-run it's increased my libido.